My question really follows on from the last post but am putting it separately in case it gets missed! My cataract in the eye in which I am having Eyelea injections has got worse ( compared with over a year ago at my opticians) and I have only found one reference to the injections being a cause ( of course steroids are listed as causing cataracts), Has anyone any experience of this? I don't think it is quite at the stage of needing to be operated on and judging form Ayaya's post below the doctors probably wouldn't be too keen.
I had hoped to ask this at my last appointment but we have been moved from a branch of Moorfields to the main hospital and they were so busy with two lots of patients that I wasn't examined, just given my injection. I will ensure I ask next time but would be grateful for any advice on this as it is troubling at present. There also seems to be an increased chance of CME after cataract removal if one has/ ever had BVRO so any information on this would be gratefully received too